| Catalog Number |
VCPB946H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a uterine wound procedure on (b)(6) 2023 and suture was used.During the procedure, it was reported that the problem of pulling off suture needle happened when suturing uterine wound.Changed another one to complete the surgery.There is no report on patient's injury.Enclosed please find defect photo.No additional information could be provided.The needle did not fell into the patient.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # = > (b)(4) h6 component code: g07002 - device evaluation pending this report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The device upon which this medwatch is based has been received, however, the product evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Events reported via:.
Additional Manufacturer Narrative
Product complaint # = > (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6, d9, h3 h3 investigation summary: the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned product determined that it received one detached needle outside its packaging that pertained to the product vcpb946h.The visual assessment of the needle noted that the swage and attachment area were observed as expected.The barrel hole of the needle was examined under magnification, and no suture remnant was found.Marks, body fluids, and bent needle were noted.In addition, the suture was not returned for evaluation to determine the assignable cause.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.No conclusion could be reached as to what caused the reported complaint.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.